# SDR CALA2015012800070

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 58,471 hours, 8,230 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T260310
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT WING LE CAVITY SUPPORT RIB UPPER FLANGE LES 900.  REPLACED IAW SRM 57-10-02 & INSTALLED IAW SRM 51-40-02.  NEW RIB FABRICATED.
